Skip to Content

Why am I getting such bad headaches ever since I started using opana 20mg and loritab 10/325?

Responses (1)

mitjason 11 Jan 2010

A lot of narcotics can cause a side effect called Headache disorder. Both of the medications you are taking have that safe side effects. You are most likely experiencing headache disorder. It can go away with time and it can also last as long as you take the medication. (This is rare though) Talk to your doctor about it as he or she can prescribe something for the head aches if you have chronic pain and need to be on those medications. I hope this helps. Good luck to you!

sable61 11 Jan 2010

I did talk to my Dr. and he said it was from stress and i have taken everything they have to offer from fentanyl ( made me itch )to opana and loritab for break through pain . He also said i could bring in whats left of the opana and he would give me something else but I'm running out of options as to the meds . I suffer from ruptured discs and severe arthritis in my back and surgery isn't an option per my orthopedic surgeon .Because of the impinged nerves and I'm quoting. I'm currently going to a pain clinic and am wondering if i should change Dr's. thank you for the info though it was helpful.

mitjason 11 Jan 2010

Well if none of the oral narcotics are working you could always think about getting a Intrathecal pain pump. I've heard good and bad things about them but mostly good. Good luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions